MAUDE Adverse Event Report: COVIDIEN ABRE VENOUS SELF-EXPANDING STENT SYSTEM; STENT, ILIAC VEIN

COVIDIEN ABRE VENOUS SELF-EXPANDING STENT SYSTEM; STENT, ILIAC VEIN
Model Number AB9U18060090
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An abre self-expanding stent was implanted during the index procedure in the proximal region of left renal vein for treatment of a plaque lesion, which was off-label use, the initial context involved stenosis of the right renal vein.It was noted 84 days post procedure that the stent had slightly migrated into the vena cava and blocked the gonadal vein.The stent was subsequently explanted/removed; the section blocking the gonadal vein was removed with mayo scissors and they patched the cava via a cut-down and resection procedure.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: part of the stent was resected and the vena cava patched.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative

Brand Name
ABRE VENOUS SELF-EXPANDING STENT SYSTEM
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21353420
Report Number2183870-2025-00065
Device Sequence Number9079196
Product Code QAN
UDI-Device Identifier00643169796386
UDI-Public00643169796386
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P200026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2025
Device Model NumberAB9U18060090
Device Catalogue NumberAB9U18060090
Device Lot NumberB464104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer01/21/2025
04/04/2025
04/04/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date02/18/2025
04/16/2025
04/17/2025
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1317-2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale